# SDR DL76L100541

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 90,658 hours, 13,459 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Iru
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

L IRU FAULT ON TAXI OUT.  SWAPPED LT AND RT IRU. FED RT IRU MCO AND PLAC PER MEL 34-21-01C.   ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
